# SDR RYNA2011102900022

- Difficulty date: October 29, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N763BK
- Make and model: Boeing 767-3Z9
- Aircraft serial: 23765
- Aircraft time: 86,195 hours, 17,535 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480014
- Part serial: TX2438R
- Condition: Cracked
- Location: Cockpit
- Part time: 86,195 hours, 17,535 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT (R1) FORWARD WINDSHIELD CRACKED IN FLIGHT FROM BZZ TO YYC.  DIVERTED TO RFD FOR REPAIRS.  REMOVED AND REPLACED R1 WINDOW PER AMM 56-11-01.  REMOVED AND REPLACED R1 WINDOW HEAT CONTROL UNIT PER AMM 30-41-01.  OPERATIONAL CHECKED GOOD.
